Title of article :
Numerical approximation of a convolution model of -neuron networks
Author/Authors :
Bhowmik، نويسنده , , Samir Kumar، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2011
Pages :
12
From page :
581
To page :
592
Abstract :
In this article, we consider a nonlinear integro-differential equation that arises in a θ ˙ -neural networks modeling. We analyze boundedness and invertibility of the model operator, construct approximate solutions using piecewise polynomials in space, and estimate the theoretical convergence rate of such spatial approximations. We present some numerical experimental results to demonstrate the scheme.
Keywords :
piecewise polynomials , Neuron networks , Convergence
Journal title :
Applied Numerical Mathematics
Serial Year :
2011
Journal title :
Applied Numerical Mathematics
Record number :
1529665
Link To Document :
بازگشت